Does anyone else have rashes and constant, intense itching from the biologics? It’s not my psoriasis but a full body, fine, red, raised rash. I stopped enbrel because of it and now I’m on stelara, and same thing all over again. Any input appreciated
I had rashes multiple times with Enbrel. The worst was full body rash, same tiny raised bumps, except where my last 2-3 injections were located, those were full raise 2" blotches! My entire body itched ! This only happened bad once I think 4 shots in on treatment. The other 1-2 x minor but more than just injection reaction. The rest was fine and I discontinued Enbrel after 6 month trial just ineffective for me. My rheumy said it was “normal” but the worst was in no way normal! I never understood why those few shots reacted like they did and stopped again suddenly.I hope your new meds work for you. I finally moved on to humira and have had only a site reaction a few times, nothing like before.
I've been on Enbrel for almost 2 years now. For about a year starting several months after I started Enbrel until about 6 months ago, I had random patches of hives on my arms from my wrists to my elbows that would mysteriously show up and just as mysteriously disappear! My dermatologist didn't really know what to make of it and since it wasn't severe at all we didn't change my Enbrel or try to figure out what was causing it. It's not happening anymore--well, now that I said that it'll probably show up tomorrow or next week--symptoms have a funny way of never really leaving town for good.
Has anyone suggested that you take Benadryl with your injection? If not, that's defintiely something I would want to talk to the doctor about. Often, just having an antihistamine on "dose day"can really limit alot of the annoying reactions. Definitely ask your doc. I hope you get some relief from both the PsA and med reactions soon!